# SDR CALA2019081001346

- Difficulty date: August 10, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 76,504 hours, 17,184 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Part number: 325843
- Condition: Failed
- Location: C/P Door Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK DOOR -LOCK FAIL - LIGHT CAME ON STEADY I N FLT. DID NOT ICE A STRA NGE ODOR. CKLIST COM SUSPECT SOLONOID HAS BEEN POWERED ALL FLIGHT, PANEL REMOVED AREA INSPECTED AND FOUND DOOR LOCKING SOLONOID EXTREMELY HOT CAUSING A SLIGHT ODOUR AUTOMATIC FLIGHT DECK DOOR DEACTIVATED IAW MEL ADD EMP:U353020 P. NO OTHER SYSTEM IS AFFECTED FROM THIS C/B BEING PULLED REF C/B T5 ON THE P11 PULLED AND COLLARED IAW GMM 05-30-05 SECTION 5251C. FLIGHT DECK ACCESS SWITCH MOVED TO THE OFF POSITION AND WDM 52-51-11. SEE PREVIOUS LOG HISTORY 3952228, 294666, 3932108, 3906034, 3988783 AND 3903210.  FORM 46-6920 FILLED OUT BY LHRMM. NOC
